Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 160917, 9 pages
Research Article

Mannheim Offsets of Ruled Surfaces

1Department of Mathematics, Education Faculty, Amasya University, 0 5189 Amasya, Turkey
2Department of Mathematics, Arts and Science Faculty, Ondokuz Mayis University, 55139 Samsun, Turkey

Received 25 November 2008; Accepted 12 February 2009

Academic Editor: Francesco Pellicano

Copyright © 2009 Keziban Orbay et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Ravani and T. S. Ku, “Bertrand offsets of ruled and developable surfaces,” Computer-Aided Design, vol. 23, no. 2, pp. 145–152, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. Pottmann, W. Lü, and B. Ravani, “Rational ruled surfaces and their offsets,” Graphical Models and Image Processing, vol. 58, no. 6, pp. 544–552, 1996. View at Publisher · View at Google Scholar
  3. J. Bertrand, “Mémoire sur la théorie des courbes à double courbure,” Comptes Rendus des Séances de l'Académie des Sciences, vol. 31, pp. 623–624, 1850. View at Google Scholar
  4. E. G. Bill, “Special plane curves,” Bulletin of the American Mathematical Society, vol. 16, no. 10, pp. 534–539, 1910. View at Google Scholar
  5. H. Liu and F. Wang, “Mannheim partner curves in 3-space,” Journal of Geometry, vol. 88, no. 1-2, pp. 120–126, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Wang and H. Liu, “Mannheim partner curves in 3-Euclidean space,” Mathematics in Practice and Theory, vol. 37, no. 1, pp. 141–143, 2007. View at Google Scholar · View at Zentralblatt MATH